# SDR DL72S950589

- Difficulty date: February 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Punctured
- Location: C-2 Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND C-2 DOOR HAS HOLE PUNCHED IN IT ABOVE AFT LOWER CORNER, REPAIRED PER SRM 52-00-3 FIG 3.
